Funnel Cloud, Flagler
- When
- June 12, 11:55 AM EST
- Where
- Flagler County, Mantanzas
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.471, -81.293 (the zone’s center; the record gives no point)
2 Funnel clouds sighted.
1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 12, 8:40 AM EST, 3 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 940 AM EDT WED JUN 12 2002 PUBLIC...UPPER TROF CONTINUES PARKED ACROSS THE SE U.S. COAST AND INTO THE S GOMEX. DRY AIR ALOFT OVER MOST OF THE CWA THIS MORNING. WK LOW (AT THE SFC THRU AT LEAST 5K FEET) PLAYING HAVOC WITH LOW-LEVEL WIND FIELD...AS WELL AS PRODUCING CLOUDS AND SHOWERS NEAR THE CENTER. ONLY MODEL TO REALLY PICK UP ON THIS CIRCULATION IS THE AVN...AND IT SHOOTS IT OFF TO THE NE LATER TODAY. STILL DONT SEE MUCH MOVEMENT IN LOW...SO THIS WILL REMAIN A FLY IN THE OINTMENT THRU MOST OF THE DAY. WILL BUMP UP POPS AND CLOUDS A BIT FOR NE FL COAST...OTHERWISE LITTLE CHANGE. MARINE...MAY NEED TO SPLIT GROUPS DUE TO SFC LOW POSITION AND ITS EFFECT ON FLOW. NO CHANGE IN SPEEDS AND PRECIP EXPECTED. .JAX... .GA...NONE. .FL...NONE. CARROLL
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-122200- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1145 AM EDT WED JUN 12 2002 ...SCATTERED SHOWERS AND THUNDERSTORMS TODAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON...MAINLY OVER NORTHEAST FLORIDA EAST OF INTERSTATE 75. LOCALLY HEAVY RAINFALL IS POSSIBLE...ESPECIALLY SOUTHEAST OF A JACKSONVILLE BEACH TO PALATKA LINE. HOWEVER...NO SEVERE WEATHER IS EXPECTED TODAY SO SPOTTER ACTIVATION WILL NOT BE REQUIRED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CARROLL
The Jacksonville radar (KJAX), 119 km away, was scanning. The volume nearest the first event began at 16:56 UTC.
1 funnel cloud. Local standard time, as filed.
2 Funnel clouds sighted.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2002Every state in 2002This day in weather historyWarnings in Florida, June 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5300874.